Ok, as I reported a few weeks ago, I got the following lab reports back after my two months on anastrazole (not taking Testosterone replacement):
Total T: 822
Free T: 15.8
I’ve been doing about 10 drops of the anastrazole, so somewhere between 1.0 mg and 1.5 mg per week. This is a little bit more than I was initially taking. when I began I was sticking more or less with the 1.0 mg per week dosage. I increased because I was anticipating a rebound effect.
However, the last week, I have started to feel lethargic and my muscles have started to feel funny, a bit stiff. I thought (and still am considering) that it might be due to poor sleep or overtraining. However, these do seem to be the symptoms some of you have described for low estrogen. Do you agree? What would be some other symptoms, if any?
I (perhaps stupidly) took 10 drops of the anastrazole today. However, I am thinking about cutting down next time. What do you think might be a good dosage 8 drops, 6 drops for my next intake (day after tomorrow)?
Anybody with experience dealing with this, I would appreciate your input, if for no other reason than moral support
I’ve scheduled an appointment with an anti-aging doctor around here (who is on the board of LEF) but unfortunately he won’t be available til the end of April. Until then I am still on my own. I will probably get another blood test, before I meet with him, just to monitor myself a bit more. Besides estradiol, total t and free t, any thoughts on additional test data I might get?